# SDR COMA0160103

- Difficulty date: January 11, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7273
- Aircraft time: 5,426 hours, 5,614 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 300013000002
- Part serial: 025R
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 11,880 hours, 11,582 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE COWL ANTI-ICE FAILED.  REPLACED THE RT ANTI-ICE VALVE.
